On the spectrum of non-selfadjoint differential operators.
International journal of open problems in computer science and mathematics, Tome 1 (2008) no. 3, p. 240 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Classification : 47E05, 34B20, 34B24
Keywords: Sturm-Liouville operator, spectral theory, Weyl-Titchmarsh function
@article{IJOPCM_2008__1_3_228476,
     author = {Saboormaleki, M.},
     title = {On the spectrum of non-selfadjoint differential operators.},
     journal = {International journal of open problems in computer science and mathematics},
     pages = {240},
     year = {2008},
     volume = {1},
     number = {3},
     zbl = {1216.47076},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_3_228476/}
}
TY  - JOUR
AU  - Saboormaleki, M.
TI  - On the spectrum of non-selfadjoint differential operators.
JO  - International journal of open problems in computer science and mathematics
PY  - 2008
SP  - 240
VL  - 1
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_3_228476/
LA  - en
ID  - IJOPCM_2008__1_3_228476
ER  - 
%0 Journal Article
%A Saboormaleki, M.
%T On the spectrum of non-selfadjoint differential operators.
%J International journal of open problems in computer science and mathematics
%D 2008
%P 240
%V 1
%N 3
%U http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_3_228476/
%G en
%F IJOPCM_2008__1_3_228476
Saboormaleki, M. On the spectrum of non-selfadjoint differential operators.. International journal of open problems in computer science and mathematics, Tome 1 (2008) no. 3, p. 240. http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_3_228476/